# SDR UALA2011062303096

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 49,462 hours, 13,834 cycles
- Engine: Pwa PW2037
- System (JASC): 8000 · Engine Starting System
- Part: Control Panel
- Condition: Faulty
- Location: Engine Start
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE START SWITCH DIFFICULT TO MOVE FROM 'AUTO' TO 'GROUND'.  REPLACED ENGINE START RAT CONTROL PANEL.
